Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Holomorphic mappings into Teichmüller spaces


Author: Harumi Tanigawa
Journal: Proc. Amer. Math. Soc. 117 (1993), 71-78
MSC: Primary 32G15; Secondary 30F10, 30F60
MathSciNet review: 1113649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T(F)$ be the Teichmüller space of a finitely generated Fuchsian group $ F$ of the first kind. We shall show that there exists no nontrivial family of holomorphic proper mappings of the unit disc into $ T(F)$ with a complex analytic parameter. Using this result, we shall investigate a family of quasi-conformal mappings with a complex analytic parameter whose Beltrami differentials vanish on a fixed set of positive area.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F10, 30F60

Retrieve articles in all journals with MSC: 32G15, 30F10, 30F60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1113649-4
PII: S 0002-9939(1993)1113649-4
Article copyright: © Copyright 1993 American Mathematical Society